| Model Number |
DADE INNOVIN |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc) and reported that five different prothrombin time (pt) results and five different prothrombin time international normalized ratio (inr) results were obtained on one patient sample on a sysmex ca-620 system using dade innovin reagent.Quality controls (qc) recovered within range at the time of the event, and only results from one patient sample were reported to be discordant.The customer declined to provide further information, so siemens could not evaluate the cause of different pt and inr results on this one patient sample.The reagent is performing according to specifications.No further evaluation of this device is required.
Event or Problem Description
Five different prothrombin time (pt) results and five different prothrombin time international normalized ratio (inr) results were obtained on one patient sample on a sysmex ca-620 system using dade innovin reagent.None of the results were reported to the physician(s), and it is unknown if a redrawn sample was obtained.It is unknown which of the results are discordant.There are no reports of patient intervention or adverse health consequences due to the discordant prothrombin time and prothrombin time international normalized ratio results.